Issue | Title | |
Volume 26, Number 4, December 2021 | EXISTENCE AND STABILITY RESULTS OF GENERALIZED FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS | Abstract PDF |
C. Kausika, K. Balachandran, N. Annapoorani, J. K. Kim | ||
Volume 13, Number 2, June 2008 | EXISTENCE AND UNIQUENESS FOR MILD SOLUTIONS OF THE MHD EQUATIONS IN UNIFORMLY LOCAL L^p SPACES | Abstract PDF |
Ze-jian Cui, Xian-kang Luo, Jong Kyu Kim | ||
Volume 14, Number 3, September 2009 | EXISTENCE AND UNIQUENESS FOR STRONG SOLUTIONS OF THE GENERALIZED MHD EQUATIONS | Abstract PDF |
Xian-Kang Luo, Han Yang | ||
Volume 26, Number 5, December 2021 (Special Issue) | EXISTENCE AND UNIQUENESS OF A SOLUTION FOR FIRST ORDER NONLINEAR LIOUVILLE-CAPUTO FRACTIONAL DIFFERENTIAL EQUATIONS | Abstract PDF |
J. A. Nanware, Madhuri N. Gadsing | ||
Volume 28, Number 4, December 2023 | EXISTENCE AND UNIQUENESS OF FIXED POINT OF SOME EXPANSIVE-TYPE MAPPINGS IN GENERALIZED MODULAR METRIC SPACES | Abstract PDF |
Godwin Amechi Okeke, Daniel Francis, Jong Kyu Kim | ||
Volume 23, Number 2, June 2018 | EXISTENCE AND UNIQUENESS OF SUZUKI TYPE RESULT IN S_b-METRIC SPACES WITH APPLICATION TO INTEGRAL EQUATIONS | Abstract PDF |
K. P. R. Rao, W. Shatanawi, G. N. V. Kishore, Kamaleldin Abodayeh, D. Ram Prasad | ||
Volume 8, Number 3, June 2003 | EXISTENCE AND UNIQUENESS OF THE TRIGONOMETRIC FUNCTIONS | Abstract PDF |
Nicolae N. Neamtu | ||
Volume 23, Number 4, December 2018 | EXISTENCE AND UNIQUENESS RESULTS FOR NONLINEAR VOLTERRA-FREDHOLM INTEGRO DIFFERENTIAL EQUATIONS | Abstract PDF |
Ahmed A. Hamoud, M.SH. Bani Issa, Kirtiwant P. Ghadle | ||
Volume 26, Number 5, December 2021 (Special Issue) | EXISTENCE AND UNIQUENESS RESULTS FOR SYSTEM OF FRACTIONAL DIFFERENTIAL EQUATIONS WITH INITIAL TIME DIFFERENCE | Abstract PDF |
J. A. Nanware, B. D. Dawkar, M. S. Panchal | ||
Volume 25, Number 4, December 2020 | EXISTENCE, BLOW-UP AND EXPONENTIAL DECAY FOR A NONLINEAR KIRCHHOFF-CARRIER-LOVE EQUATION WITH DIRICHLET CONDITIONS | Abstract PDF |
Vo Thi Tuyet Mai, Nguyen Anh Triet, Le Thi Phuong Ngoc, Nguyen Thanh Long | ||
Volume 5, Number 1, June 2000 | EXISTENCE CRITERIA FOR NONLINEAR URYSOHN DIFFERENCE EQUATIONS IN BANACH SPACES | Abstract PDF |
Ravi P. Agarwal, Donal O'Regan | ||
Volume 20, Number 1, March 2015 | EXISTENCE OF A UNIQUE SOLUTION OF A NONLINEAR FUNCTIONAL INTEGRAL EQUATION | Abstract PDF |
Pham Hong Danh, Le Thi Phuong Ngoc, Huynh Thi Hoang Dung, Nguyen Thanh Long | ||
Volume 16, Number 2, June 2011 | EXISTENCE OF MILD SOLUTIONS OF NEUTRAL EVOLUTION INTEGRODIFFERENTIAL EQUATIONS | Abstract PDF |
K. Balachandran, N. Annapoorani, J.K. Kim | ||
Volume 29, Number 4, December 2024 | EXISTENCE OF MIN-MAXIMAL SOLUTIONS TO m-POINT BOUNDARY VALUE PROBLEMS OF SINGULAR IMPULSIVE DIFFERENTIAL EQUATIONS | Abstract PDF |
Lu Liu, Yan Sun | ||
Volume 22, Number 1, March 2017 | EXISTENCE OF NONOSCILLATORY SOLUTIONS TO FIRST ORDER NEUTRAL TYPE DIFFERENCE EQUATIONS WITH MIXED ARGUMENTS | Abstract PDF |
S. Selvarangam, S. A. Rupadevi, E. Thandapani | ||
Volume 10, Number 2, June 2005 | EXISTENCE OF POSITIVE PERIODIC SOLUTIONS OF DISCRETE MODEL FOR THE INTERACTION OF DEMAND AND SUPPLY | Abstract PDF |
S.H. Saker | ||
Volume 14, Number 3, September 2009 | EXISTENCE OF POSITIVE SOLUTIONS FOR FOURTH ORDER BOUNDARY VALUE PROBLEMS | Abstract PDF |
Yi Wei, Min Liu, Haiyan Xu | ||
Volume 12, Number 1, March 2007 | EXISTENCE OF POSITIVE SOLUTIONS FOR FOURTH ORDER BOUNDARY VALUE PROBLEMS | Abstract PDF |
Haiyan Xu, Yi Wei | ||
Volume 15, Number 2, June 2010 | EXISTENCE OF POSITIVE SOLUTIONS FOR SECOND ORDER SINGULAR IMPULSIVE STURM-LIOUVILLE BVP | Abstract PDF |
Fenghua Yang, Lijun Wang, Haiyan Xu | ||
Volume 12, Number 2, June 2007 | EXISTENCE OF POSITIVE SOLUTIONS FOR SINGULAR NONLINEAR STURM-LIOUVILLE BOUNDARY VALUE PROBLEMS | Abstract PDF |
Jinxiu Mao, Zengqin Zhao, Naiwen Xu | ||
Volume 20, Number 1, March 2015 | EXISTENCE OF POSITIVE SOLUTIONS FOR SYSTEMS OF SECOND ORDER SINGULAR IMPULSIVE STURM-LIOUVILLE BOUNDARY VALUE PROBLEM | Abstract PDF |
Fenghua Yang, Zengqin Zhao | ||
Volume 15, Number 2, June 2010 | EXISTENCE OF POSITIVE SYMMETRIC SOLUTIONS FOR A CLASS OF SINGULAR SECOND ORDER THREE-POINT BOUNDARY VALUE PROBLEMS | Abstract PDF |
Chengfei Li, Zengqin Zhao, Jie Yan | ||
Volume 18, Number 4, December 2013 | EXISTENCE OF RANDOM FIXED POINT IN CONE RANDOM METRIC SPACES | Abstract PDF |
G. S. Saluja | ||
Volume 25, Number 2, June 2020 | EXISTENCE OF SOCIAL EQUILIBRIA IN GENERALIZED NASH GAMES WITH ADDITIVELY COUPLED PAYOFFS | Abstract PDF |
Won Kyu Kim | ||
Volume 23, Number 4, December 2018 | EXISTENCE OF SOLUTION FOR SYSTEM OF INTEGRAL EQUATIONS AND FUNCTIONAL EQUATIONS THROUGH NON-NEGATIVE FUNCTION WITH PROPERTY OF ONENESS | Abstract PDF |
Om Prakash Chauhan, Deepak Singh, Vishal Joshi, Garima Singh, Rajendra Kumar Sharma | ||
401 - 425 of 1345 Items | << < 12 13 14 15 16 17 18 19 20 21 > >> |
ISSN: 1229-1595 (Print), 2466-0973 (Online)
(51767) 7 Kyungnamdaehak-ro, Masanhappo-gu, Changwon-si, Gyeongsangnam-do, Republic of Korea